Integrable Systems and their Recursion Operators

Sanders, Jan A. and Wang, Jing Ping (2001) Integrable Systems and their Recursion Operators. Nonlinear Analysis: Theory, Methods & Applications, 47 (8). pp. 5213-5240. ISSN 0362-546X. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL


In this paper we discuss the structure of recursion operators. we show that recursion operators of evolution equations have a nonlocal part that is determined by symmetries and co symmetries. this enables us to compute recursion operators more systematically. Under certain conditions (which hold for all examples known to us)Nijenhuis are well defined i.e, they give rise to hierarchies of infinitely many commuting symmetries of the operator. Moreover, the non local part of a Nijenhuis operator contains the candidates of roots and coroots.

Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science > Applied Mathematics
Depositing User: Jing Ping Wang
Date Deposited: 27 Oct 2008 15:57
Last Modified: 01 May 2014 08:39
Resource URI: (The current URI for this page, for reference purposes)
  • Depositors only (login required):